Aa
Aa
A
A
A
Close
Avatar universal

Anxiety plus weird headache symptoms?

For the past few month I’ve had debilitating anxiety. I’ve always had headaches but recently I’ve had weird sensations like a twitch in my head and neck. It’s freaking me out. Could this be just tension due to anxiety? I also get jolts/twitches in my back, legs and arms. Someone tell me this is all anxiety and that I’m not crazy. Currently on my 2nd day of upping to 20mg of Lexapro.
1 Responses
Avatar universal
Well, this is complicated.  Lexapro has a common side effect of causing odd pressures and sensations in the head.  All antidepressants can cause muscle spasms, twitches, and cramps.  And you don't say why you get headaches or whether the type has been diagnosed or if you've ever done anything with your lifestyle to get rid of them.  That makes it hard to give you an answer even from experience except to say, Lexapro caused me to have some weird head pressures and antidepressants in general caused me to start supplementing with magnesium because they cause problems.  Hard to say if this is a side effect or not, but anxiety, while it does cause some things, doesn't cause anything, and when you start a new med or go up in dose or stop taking a med and get a new symptom, it's very possible it's the change you just made.
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?